MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT
Model Number 01699
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Broken abutment inside the implant.Breakage of the abutment in the implant.No information about the removal of the tip.
 
Event or Problem Description

Brand Name
LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI)
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
Manufacturer (Section G)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad CA 92010
Manufacturer Contact
amie toor
2875 loker ave east
carlsbad, CA 92010
7608712036
MDR Report Key12782981
Report Number2023950-2021-00425
Device Sequence Number11820298
Product Code DZE
UDI-Device Identifier00840481104299
UDI-Public00840481104299
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number01699
Device Catalogue NumberN/A
Device Lot NumberL1J58
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown